Differential equations in locally convex spaces and evolution pseudodifferential equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1596-1603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a14,
author = {A. Yu. Khrennikov},
title = {Differential equations in locally convex spaces and evolution pseudodifferential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1596--1603},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a14/}
}
A. Yu. Khrennikov. Differential equations in locally convex spaces and evolution pseudodifferential equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1596-1603. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a14/